# SDR DHLA2008745660

- Difficulty date: October 7, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Worn
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL VENT TUBE WITH WEAR AT WS 574.  REPAIRED FUEL VENT TUBE AT WS 574 IAW COOPESA EO COO-2-28-320-08.
